Alert archive / Kansas / Red Flag Warnings in 2013
Red Flag Warning 12, NWS Dodge City, KS
NWS Dodge City, KS issued this red flag warning at Jun 10, 2013, 4:47 AM CDT for 7 counties in Kansas. It took effect at Jun 10, 2013, 1:00 PM CDT. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 10, 2013, 4:47 AM CDT (09:47 UTC)
- In effect from
- Jun 10, 2013, 1:00 PM CDT
- Expired
- Jun 10, 2013, 8:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Dodge City, KS
Counties Finney County, KS, Grant County, KS, Gray County, KS, Haskell County, KS, Morton County, KS, Seward County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 99 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 6:21 PM CDT | HAIL 0.88 | 8 W Ulysses, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 3061 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
358 WWUS83 KDDC 100947 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 447 AM CDT MON JUN 10 2013 ...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY AND TUESDAY... .DOWNSLOPE SOUTHWESTERLY WINDS AND HOT TEMPERATURES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTHWEST KANSAS TODAY AND TUESDAY. KSZ063-075>077-084>086-101800- /O.NEW.KDDC.FW.W.0012.130610T1800Z-130611T0100Z/ /O.CON.KDDC.FW.A.0006.130611T1700Z-130612T0100Z/ FINNEY-GRANT-HASKELL-GRAY-MORTON-STEVENS-SEWARD- 447 AM CDT MON JUN 10 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR PARTS OF SOUTHWEST KANSAS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS FOR PORTIONS OF SOUTHWEST KANSAS... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG WARNING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL...FIRE WEATHER ZONE 077 GRAY...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS AND FIRE WEATHER ZONE 086 SEWARD. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL BEGIN AROUND NOON AND CONTINUE UNTIL 8 PM CDT. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * TEMPERATURES...BETWEEN 104 TO 106 DEGREES. * IMPACTS...FIRE GROWTH POTENTIAL WILL BE VERY HIGH AND ANY OUTDOOR FLAMES COULD QUICKLY GROW OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ KSZ043-044-061-062-074-101800- /O.CON.KDDC.FW.A.0006.130611T1700Z-130612T0100Z/ SCOTT-LANE-HAMILTON-KEARNY-STANTON- 447 AM CDT MON JUN 10 2013 /347 AM MDT MON JUN 10 2013/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS FOR PORTIONS OF SOUTHWEST KANSAS... * AFFECTED AREA...FIRE WEATHER ZONE 043 SCOTT...FIRE WEATHER ZONE 044 LANE...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER ZONE 062 KEARNY AND FIRE WEATHER ZONE 074 STANTON. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL BEGIN AROUND NOON AND CONTINUE UNTIL 8 PM CDT. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * TEMPERATURES...104 TO 108 DEGREES. * IMPACTS...FIRE GROWTH POTENTIAL WILL BE VERY HIGH AND ANY OUTDOOR FLAMES COULD QUICKLY GROW OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FINCH
2 follow-up statements
298 WWUS83 KDDC 101724 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1224 PM CDT MON JUN 10 2013 ...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY AND POSSIBLY TUESDAY... .DOWNSLOPE SOUTHWESTERLY WINDS AND HOT TEMPERATURES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTHWEST KANSAS TODAY. CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP TUESDAY AS WELL. KSZ063-075>077-084>086-110330- /O.CON.KDDC.FW.W.0012.130610T1800Z-130611T0100Z/ /O.CON.KDDC.FW.A.0006.130611T1700Z-130612T0100Z/ FINNEY-GRANT-HASKELL-GRAY-MORTON-STEVENS-SEWARD- 1224 PM CDT MON JUN 10 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR PARTS OF SOUTHWEST KANSAS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS FOR PORTIONS OF SOUTHWEST KANSAS... * AFFECTED AREA...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL...FIRE WEATHER ZONE 077 GRAY...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS AND FIRE WEATHER ZONE 086 SEWARD. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL BEGIN AROUND NOON AND CONTINUE UNTIL 8 PM CDT. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * TEMPERATURES...99 TO 108. * IMPACTS...FIRE GROWTH POTENTIAL WILL BE VERY HIGH AND ANY OUTDOOR FLAMES COULD QUICKLY GROW OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ KSZ043-044-061-062-074-110330- /O.CON.KDDC.FW.A.0006.130611T1700Z-130612T0100Z/ SCOTT-LANE-HAMILTON-KEARNY-STANTON- 1224 PM CDT MON JUN 10 2013 /1124 AM MDT MON JUN 10 2013/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS FOR PORTIONS OF SOUTHWEST KANSAS... * AFFECTED AREA...FIRE WEATHER ZONE 043 SCOTT...FIRE WEATHER ZONE 044 LANE...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER ZONE 062 KEARNY AND FIRE WEATHER ZONE 074 STANTON. * WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL BEGIN AROUND NOON AND CONTINUE UNTIL 8 PM CDT. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * TEMPERATURES...99 TO 108. * IMPACTS...FIRE GROWTH POTENTIAL WILL BE VERY HIGH AND ANY OUTDOOR FLAMES COULD QUICKLY GROW OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
130 WWUS83 KDDC 110055 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 755 PM CDT MON JUN 10 2013 ...CRITICAL FIRE WEATHER CONDITIONS POSSIBLY TUESDAY... .DOWNSLOPE SOUTHWESTERLY WINDS AND HOT TEMPERATURES WILL RESULT IN ELEVATED FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTHWEST KANSAS TUESDAY. KSZ063-075>077-084>086-110900- /O.EXP.KDDC.FW.W.0012.000000T0000Z-130611T0100Z/ /O.CON.KDDC.FW.A.0006.130611T1700Z-130612T0100Z/ FINNEY-GRANT-HASKELL-GRAY-MORTON-STEVENS-SEWARD- 755 PM CDT MON JUN 10 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS FOR PORTIONS OF SOUTHWEST KANSAS... ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR PARTS OF SOUTHWEST KANSAS... * AFFECTED AREA...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL...FIRE WEATHER ZONE 077 GRAY...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS AND FIRE WEATHER ZONE 086 SEWARD. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE FROM NOON TO 8 PM TUESDAY. * RELATIVE HUMIDITY...LESS THAN 20 PERCENT. * TEMPERATURES...IN THE UPPER 90S TO 102 DEGREES. * IMPACTS...FIRE GROWTH POTENTIAL WILL BE VERY HIGH AND ANY OUTDOOR FLAMES COULD QUICKLY GROW OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ KSZ043-044-061-062-074-110900- /O.CON.KDDC.FW.A.0006.130611T1700Z-130612T0100Z/ SCOTT-LANE-HAMILTON-KEARNY-STANTON- 755 PM CDT MON JUN 10 2013 /655 PM MDT MON JUN 10 2013/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS FOR PORTIONS OF SOUTHWEST KANSAS... * AFFECTED AREA...FIRE WEATHER ZONE 043 SCOTT...FIRE WEATHER ZONE 044 LANE...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER ZONE 062 KEARNY AND FIRE WEATHER ZONE 074 STANTON. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE FROM NOON TO 8 PM CDT. * RELATIVE HUMIDITY...LESS THAN 20 PERCENT. * TEMPERATURES...101 TO 110. * IMPACTS...FIRE GROWTH POTENTIAL WILL BE VERY HIGH AND ANY OUTDOOR FLAMES COULD QUICKLY GROW OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 42
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Jun 10, 4:06 AM CDT, 41 minutes earlier.
Area forecast discussion, Jun 10, 4:06 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 406 AM CDT MON JUN 10 2013 ...UPDATED FOR SHORT TERM AND FIRE WEATHER DISCUSSIONS... .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 352 AM CDT MON JUN 10 2013 UPPER LEVEL RIDGING OVER NM/AZ WILL PROGRESS EASTWARD ACROSS THE SOUTHERN AND CENTRAL PLAINS THIS AFTERNOON. 700MB TEMPERATURES AT 00Z IN THIS HOT AIRMASS WERE 17-19C FROM GRAND JUNCTION TO ALBUQUERQUE TO FLAGSTAFF. SOUTHWEST KANSAS WILL BE ON THE NORTHERN PERIPHERY OF THE RIDGE AXIS BY THIS AFTERNOON, WHICH IS WHERE THE HOTTEST AIR IS USUALLY LOCATED. THIS HOT PLUME WAS ALREADY MOVING DOWNSLOPE ACROSS THE SOUTHERN HIGH PLAINS EARLY THIS MORNING IN ELEVATED FASHION JUST ABOVE THE SURFACE. STRONGLY VEERED WINDS JUST ABOVE THE SURFACE WERE ADVECTING THIS HOT AIR FROM THE HIGHER TERRAIN INTO SOUTHWEST KANSAS. WITH DAYTIME HEATING, SURFACE PRESSURES WILL FALL ACROSS EASTERN COLORADO THIS AFTERNOON, LEADING TO A BACKING OF THE LOW LEVEL WINDS TO THE SOUTH- SOUTHWEST OVER SOUTHWEST KANASAS. BUT THIS WILL JUST SERVE TO MIX THE ELEVATED HOT PLUME DOWN TO THE SURFACE, LEADING TO HIGH TEMPERATURES BETWEEN 99F IN EASTERN PARTS OF STAFFORD AND ELLIS COUNTIES, TO AROUND 106F IN GARDEN CITY. A STATIONARY FRONT THAT WAS SITUATED ACROSS SOUTHWEST KANSAS THIS MORNING WILL MOVE NORTHWARD TO AROUND HAYS BY 7 PM SO THAT AFTERNOON HIGHS COULD BE REACHED AT 6 OR 7 PM AT HAYS. THERE IS A VERY SLIGHT CHANCE THAT A THUNDERSTORM COULD DEVELOP ALONG THE WARM FRONT NEAR HAYS AS DEWPOINTS IN THE 60S ADVECT FROM OKLAHOMA THIS MORNING INTO CENTRAL KANSAS THIS AFTERNOON, WITH SURFACE BASED CAPE VALUES OVER 2000 J/KG. NONE OF THE MODELS, INCLUDING THE HIGH RESOLUTION ONES, DEVELOP ANY STORMS THOUGH. WE OPTED TO CARRY SOME VERY SMALL CHANCES (10% OF LESS) OF STORMS FOR ELLIS COUNTY. BUT IT IS POSSIBLE THAT THE WARM FRONT COULD PASS HAYS, AND ANY STORM IN THAT CASE WOULD BE NORTH AND EAST OF HAYS. THE NAM DOES DEVELOP SOME VERY LIGHT QPF NEAR THE COLORADO BORDER. BUT GIVEN THE EXTREME DRYNESS OF THE LOWER AND MID LEVELS, THE CLOUD BASES WOULD BE AROUND 500MB SO THAT ONLY MID LEVEL CLOUDINESS WOULD RESULT. WINDY CONDITIONS WILL PERSIST TONIGHT AS A SHORTWAVE TROUGH OVER THE DESERT SOUTHWEST EJECTS NORTHEASTWARD INTO UTAH, KEEPING SURFACE PRESSURES LOW ACROSS EASTERN COLORADO. THEREFORE, TEMPERATURES WILL STAY VERY WARM TONIGHT, ONLY FALLING INTO THE LOWER TO MIDDLE 70S. THE FORECASTED LOW OF 76F FOR DODGE CITY WOULD BE A RECORD HIGH MIN SINCE THE CURRENT RECORD IS 73F. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 234 PM CDT SUN JUN 9 2013 THE MEDIUM RANGE MODELS MAINTAIN A WEAK AND BROAD UPPER LEVEL RIDGING PATTERN OVER CENTRAL NORTH AMERICA THROUGH MUCH OF THE EXTENDED PERIOD. AN UPPER LEVEL LOW PRESSURE SYSTEM MOVING ONSHORE INTO CALIFORNIA THIS MORNING IS PROGGED TO LIFT NORTHEASTWARD AND WEAKEN AS IT MOVES INTO THE UPPER RIDGE. AS THIS SYSTEM APPROACHES THE PLAINS, A BROAD SURFACE TROUGH/LOW PRESSURE SYSTEM WILL BE IN PLACE ACROSS KANSAS AND NEBRASKA WHICH WILL RESULT IN GUSTY SOUTHWEST WINDS ACROSS WESTERN KANSAS ON TUESDAY. THE DOWNSLOPE COMPONENT, COMBINED WITH VERY WARM TEMPERATURES ALOFT, WILL RESULT IN HIGH TEMPERATURES SPIKING AROUND 105 DEGREES, GIVE OR TAKE A FEW DEGREES, FROM ELKHART AND LIBERAL THROUGH HAYS. THE UPPER DISTURBANCE MOVES THROUGH THE UPPER RIDGE TUESDAY NIGHT INTO WEDNESDAY. THE MODELS ALL SHOW A COOL FRONT PUSHING SOUTH ACROSS WESTERN KANSAS ON WEDNESDAY. MID LEVEL TEMPERATURES WILL BE VERY WARM OVER THE FRONTAL BOUNDARY WHICH WILL KEEP THUNDERSTORM CHANCES TO A MINIMUM. HIGH TEMPERATURES ON TUESDAY WILL BE A LITTLE COOLER THAN TUESDAY BUT SHOULD STILL TOP OUT IN THE MID 90S OVER CENTRAL KANSAS RANGING UPWARD TO AROUND 100 ALONG THE OKLAHOMA BORDER. THE UPPER RIDGE BUILDS OVER THE CENTRAL PLAINS SOMEWHAT WEDNESDAY NIGHT AND THURSDAY BEFORE ANOTHER UPPER DISTURBANCE LIFTS OUT OF THE GREAT BASIN INTO THE NORTHERN PLAINS ON FRIDAY. THE FRONTAL BOUNDARY SHOULD LIFT BACK NORTHWARD AS WELL. BY THIS WEEKEND THE UPPER RIDGE WILL SHIFT SLIGHTLY EASTWARD WITH WEAK UPPER LEVEL SOUTHWESTERLY FLOW OVER THE NORTHERN PLAINS. THE MODELS SHOW A FRONTAL BOUNDARY SOMEWHERE OVER NEBRASKA OR NORTHERN KANSAS ON SATURDAY AND SUNDAY WHICH COULD GET PUSHED SOUTHWARD AGAIN LATE IN THE WEEKEND OR EARLY NEXT WEEK. THIS SHOULD BE GOOD FOR AT LEAST SLIGHT CHANCE POPS FOR THUNDERSTORMS INTO THE WEEKEND. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1255 AM CDT MON JUN 10 2013 SURFACE TROUGHING IN THE LEE OF THE ROCKIES WILL RESULT IN INCREASING SOUTH WINDS AFTER 12Z AT KDDC/KGCK. THE HIGHEST WINDS WILL BE BETWEEN 21 AND 00Z WITH DAYTIME HEATING. KHYS WILL REMAIN NORTH OF A WARM FRONT SO THAT WINDS WILL REMAIN SOUTHEASTERLY AND NOT AS STRONG. VFR CONDITIONS WILL PERSIST GIVEN THE FAIRLY DRY AIR EXPECTED AT LOWER LEVELS. && .FIRE WEATHER... ISSUED AT 352 AM CDT MON JUN 10 2013 GIVEN THE VERY LOW HUMIDITY AND 15 TO 20 KT WINDS THIS AFTERNOON, WE OPTED TO ISSUE A RED FLAG WARNING FOR SEVERAL COUNTIES IN WESTERN KANSAS. THERE HAS BEEN SOME GREENING OF VEGETATION IN THIS AREA, BUT THERE IS LIKELY STILL ENOUGH DRY FUEL FOR WILDFIRES. THE RED FLAG WATCH FOR TUESDAY WILL BE MAINTAINED. THIS WATCH WILL LIKELY NEED TO BE UPGRADED TO A WARNING GIVEN THE WINDY CONDITIONS AND VERY LOW HUMIDITY EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... DDC 105 76 105 68 / 0 0 0 0 GCK 106 74 107 69 / 0 0 10 10 EHA 104 73 104 67 / 10 10 10 10 LBL 105 75 107 68 / 10 10 10 10 HYS 101 76 106 70 / 0 0 10 10 P28 101 74 101 73 / 10 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR KSZ043-044-061>063-074>077-084>086. && SHORT TERM...FINCH LONG TERM...GERARD AVIATION...FINCH FIRE WEATHER...FINCH
Hazardous weather outlook, Jun 10, 4:27 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 427 AM CDT MON JUN 10 2013 KSZ030-031-043>046-061>066-074>081-084>090-111130- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 427 AM CDT MON JUN 10 2013 /327 AM MDT MON JUN 10 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS WILL EXIST ACROSS FAR WESTERN KANSAS TODAY AND TUESDAY WITH VERY LOW RELATIVE HUMIDITY VALUES AND GUSTY SOUTHWEST WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SMALL CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING THURSDAY THROUGH SATURDAY. IT IS TOO EARLY TO TELL IF THESE WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC FINCH
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:34 PM CDT | Wind Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 16 more | 28 hr |
| Jun 10, 5:17 PM CDT | Special Weather Statement | DDC | Stanton | 58 min |
| Jun 10, 5:26 PM CDT | Severe Thunderstorm Warning | DDC | Stanton | 64 min |
Nearby
Red Flag Warnings in Kansas, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.